# SDR 0201609981

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 79,872 hours, 82,131 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 314195
- Part serial: 84459
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

INBOUND TO VPS, THE AIRCRAFT LOST THE HYDRAULIC FLUID FROM THE RIGHT SYSTEM. CREW FOLLOWED COM PROCEDURES AND WAS ABLE TO LAND WITHOUT FURTHER INCIDENT IN VPS. MAINTENANCE FOUND A PREVIOUSLY INSTALLED TEMP FLEX LINE LEAKING. REPLACED THE FLEX LINE WITH TWO NEW TEMP FLEX LINES. ALSO, REPLACED THE ENGINE DRIVEN AND ELECTIRCAL HYDRAULIC PUMPS AND THEIR FILTERS. NO CONTAMINATION WAS FOUND IN ANY RIGHT SYSTEM HYDRAULIC FILTERS. SYSTEM WAS SERVICED AND LEAK CHECK OK. AIRCRAFT RETURNED TO SERVICE.
